Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEastwood, Michael Georgeen
dc.contributor.authorSlovak, J.en
dc.identifier.citationCommentationes Mathematicae Universitatis Carolinae, 2004; 45 (4):597-606en
dc.description.abstractWe show how to specify preferred parameterisations on a homogeneous curve in an arbitrary homogeneous space. We apply these results to limit the natural parameters on distinguished curves in parabolic geometries.en
dc.description.statementofresponsibilityMichael Eastwood, Jan Slovaken
dc.publisherUniversita Karlova, Matematicko-Fyzikalni Fakultaen
dc.subjecthomogeneous space, parabolic geometry, distinguished curvesen
dc.titlePreferred parameterisations on homogeneous curvesen
dc.typeJournal articleen
dc.contributor.schoolSchool of Mathematical Sciences : Pure Mathematicsen
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.